# SDR GTIA010904

- Difficulty date: September 14, 2001
- Submitted: October 15, 2001
- Operation: Air carrier
- Aircraft: N602CA
- Make and model: Doug DC-9-83
- Aircraft serial: 49415
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Dirty
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DTW - EMERGENCY FLOOR PATH LIGHT INOPERATIVE ROW 20 BACK.  CLEANED AND RESEALED PACK BATTERY SYSTEM, OP CHECKS GOOD IAW MD80 MM 33-53-00.  (M)
